1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
The ePatient Revolution
Ryan Prior shares his experience and his thoughts from attending the Stanford Medicine X Conference as he contemplates the rising of the ePatient Revolution ...
Discuss the article on the Forums.

Methylation and Lauricidin

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by drex13, Mar 5, 2011.

  1. drex13

    drex13 Senior Member

    Messages:
    186
    Likes:
    13
    Columbus, Ohio
    Has anyone had experience with these two together? I started taking Lauricidin per my doctor. For 3 days I was fine, then added Half a tab of Jarrow 5mg methyl B12 and 2 B-Right capsules. And I have been sick ever since. (About 3 weeks). I don't know if it is one or the other, or the two things combined causing me to feel this crummy. I am nauseated, my stomach burns, diarrhea, the methyl B-12 tabs under the upper lip are causing my teeth to ache (at least I think thats what is causing it), I am very fatigued, my thigh muscles are getting weird pains, and my body hurts basically all over intermittenly, my brain is foggy, then not foggy. The usual stuff, just amplified alot. I have not taken any methylfolate or Dibencozide. Any suggestions, anyone? :headache:

    Thanks,
    Drex
  2. Joopiter76

    Joopiter76 Senior Member

    Messages:
    137
    Likes:
    10
    slow down the dosage. If you cant tolerate Methyl-B12 try Hydoxy-B12. I guess the dosage was much too high. The reactions are the same I know from detox.
  3. drex13

    drex13 Senior Member

    Messages:
    186
    Likes:
    13
    Columbus, Ohio
    Thanks Joopiter. I was thinking I was having some sort of rapid detox, but it doesn't seem to be letting up. I stopped taking everything yesterday and feel better today. I was wondering if there was some kind of metal issue, but am unsure. As, far as I know I don't have any metal toxicity, but I do have the fillings.
  4. Joopiter76

    Joopiter76 Senior Member

    Messages:
    137
    Likes:
    10
    I think this is general detox. Although I take large amount of supps for 1,5 years now I get increased cold reactions from too much M-b12 and especially from FIR sauna. Only 15 min every second day made me ill for 2 weeks after the third session. So this is quite normal for us.
  5. Marg

    Marg Senior Member

    Messages:
    343
    Likes:
    53
    Wetumpka Alabama

See more popular forum discussions.

Share This Page